# SDR LR7A2012011700271

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 935
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT UNDER, FOUND LT AFT FUSELAGE INTERIOR OVERHEAD STIFFENER CRACKED AT FS 935 LBL 15.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-50-07.
